Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Shivering, dizziness, insomnia, headache. Should I consult a doctor?

hi , i am 32 year old .recently i have changed my residence and my office which was close to my home has become far away.since i have changed my residence i purchased a scooty which i find difficult to drive. the fear of driving and the thought that my office has become quite far had i think developed an internal fear due to which i feel sometimes shivery and difficult to sleep 2weeks have passed i tried to control it my following yoga it improved bt still i feel dizziness and insomnia i have headache too .pls guide whether i have to consult a doc. as i have heard about the side effects of medicine
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Welcome to health care magic forum,
Fear and unnecessary thought are main problem.
take proper homeopathic treatment from classical homeopath.
For more inquiry you may contact on “”
Have a good health
Answered: Fri, 25 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor